All Journal Entries Journals

first day of new job, withdrawel, anxiety

Nov 05, 2008 - 3 comments
Tags:

withdrawel

,

new

,

job

,

first day

,

nervous

,

Anxiety



38939?1225982647
So Im withdrawing from this stupid abilify and Im starting a new job today, Im not nervous or anything about it but the withdrawel is causing anxiety and i cant stand it and that is starting to make me nervous, I dont want to be uncomfortable on my first day.....I just want it to stop.....

Comments
Post a Comment
630047 tn?1289248521
by gwmclean, Nov 05, 2008
Stop, breath, close your eyes (ok open your eyes again...  :)    ).  You can do this. You are stronger than the medication.  You have control over it.  It does not have control over you.  This is one of those inches that we battle for every day.  I know that you can do it!

544772 tn?1321285209
by seadraem, Nov 05, 2008
Deep breath Lady! Just like gwmclean said! Think of other things, like your cutie pie kitten :-) And the friends here that are virtually hugging you (((HUG)))

632919 tn?1252774093
by SweeterShimmer, Nov 06, 2008
Oh the d*mn withdrawal/anxiety cycle.  You're fine, then the withdrawal causes anxiety, so then you get anxious about things that you know would probably be OK, just because you're anxious to begin with, then you get anxious about the withdrawal... yeah, it s*cks.  I know it's difficult in the moment, but try to remember to take deep breaths, like the others said.  You're fine-- it's uncomfortable, but it'll be OK.

PS. I see you finally figured out how to get pictures in your journals! :)

Post a Comment